Simple abelian quadruple systems

Akihiro Munemasa, Masanori Sawa

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We generalize a construction of simple cyclic 3-designs due to Köhler (1981) to that of simple abelian 3-designs. We prove that for any abelian group A of order v ≡ 2 (mod 4), there exists a simple 3-(v, 4, 3) design with A ⋊ Aut (A) as an automorphism group.

Original languageEnglish
Pages (from-to)1160-1164
Number of pages5
JournalJournal of Combinatorial Theory - Series A
Issue number6
Publication statusPublished - 2007 Aug


  • Automorphism group
  • Design
  • Difference family
  • Simplicity


Dive into the research topics of 'Simple abelian quadruple systems'. Together they form a unique fingerprint.

Cite this